# SDR 95UAL747006

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323107
- Condition: Failed Test
- Location: Multiple Areas
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE FAILED AIR RETENTION SHOP TEST DUE TO POROSITY.  ADDITIONALLY HOSES FROM CYLINDER TO SLIDE INCORRECTLY POSITIONED.  SLIDE SCRAPPED.
